# SDR FDEA201911263098

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-23A
- Aircraft serial: 26274
- Aircraft time: 75,285 hours, 21,644 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: 143N6603216
- Condition: Corroded
- Location: Bs 588.93
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER INTERCOSTAL OUTER TEE #4 FROM FWD SIDE IS CORRODED EVALUATED CORROSION ON FWD CARGO DOOR LWR. INTERCOSTAL OUTER TEE #4 FROM FWD   SIDE FOUND TO BE 100% OUT OF LIMITS IAW B757 SRM 53-30-02-1A  FIG. 101 DET. IV, REMOVED   OUTER SUPPORT TEE,FABRICATED AND INSTALLED NEW SUPPORT  TEE IAW B757 SRM 51-40-  02-0G AND BOEING DWG #: 143N6603 REV. E AND PL: REV. AT
